MathSciNet Relay Station
MathSciNet bibliographic data
MR594576 82A42 (81E99)
McKane, A. J. Reformulation of $n\rightarrow 0$ models using anticommuting scalar fields. Phys. Lett. A 76 (1980), no. 1, 22–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement